# SDR QR9R2025101700002

- Difficulty date: October 17, 2025
- Submitted: October 17, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9401
- Aircraft time: 4,568 hours
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 41800878002
- Part serial: 1091
- Condition: Failed
- Location: Autopilot
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

FAILED AUTOPILOT TEST DURING START RUN-UP. REMOVED AND REPLACED PITCH TRIM ACTUATOR IAW AMM 67-14-00, 4-1.
